Change search
ReferencesLink to record
Permanent link

Direct link
First integrals and reduction of a class of nonlinear higher order ordinary differential equations
LuleƄ University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.
School of Mathematical and Statistical Sciences, University of Natal, Durban.
2003 (English)In: Journal of Mathematical Analysis and Applications, ISSN 0022-247X, E-ISSN 1096-0813, Vol. 287, no 2, 473-486 p.Article in journal (Refereed) Published
Abstract [en]

We propose a method for constructing first integrals of higher order ordinary differential equations. In particular third, fourth and fifth order equations of the form are considered. The relation of the proposed method to local and nonlocal symmetries are discussed.

Place, publisher, year, edition, pages
2003. Vol. 287, no 2, 473-486 p.
Research subject
URN: urn:nbn:se:ltu:diva-10551DOI: 10.1016/S0022-247X(03)00544-4Local ID: 95fce700-545e-11db-9592-000ea68e967bOAI: diva2:983496
Validerad; 2003; 20061005 (evan)Available from: 2016-09-29 Created: 2016-09-29Bibliographically approved

Open Access in DiVA

fulltext(159 kB)4 downloads
File information
File name FULLTEXT01.pdfFile size 159 kBChecksum SHA-512
Type fulltextMimetype application/pdf

Other links

Publisher's full text

Search in DiVA

By author/editor
Euler, Norbert
By organisation
Mathematical Science
In the same journal
Journal of Mathematical Analysis and Applications

Search outside of DiVA

GoogleGoogle Scholar
Total: 4 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 1 hits
ReferencesLink to record
Permanent link

Direct link